Help now please i need some answers

Patient

Q: Hello i took the morning after pill on wednesday and today friday ive come down with a vomiting stomach bug would it be okay or would i need to get another morning after pill?

Symptoms:  Vomiting nausea
Doctor

A:   Hello,
Thanks for the query.
There is probably no need for you to repeat the pill again. The nausea and vomiting that you are experiencing could be due to the side effect of the pill or gastritis.
I suggest you to keep yourself hydrated by increasing your fluid intake orally in the form of juices and water and avoid having heavy meals. You can try antacids available over the counter. If vomiting does not subside or increases, i would recommend you to visit a physician.
Hope this helped
Regards

Related Q&A

Q: Hello doc i am not good because i broked up with my girl firend i love her very very much but she ends our relation w...

Q: Hi Doctor; my girlfriend and I have been having sex for the past 3 days, we live in different countries so we hardly ...

Q: I had sex with a guy on the 20th. pulled out and did not cum in me. Had sex with another guy on the 23rd 25 26 27 28....

Q: I have a callus like thing on my right foot (bottom). It's extremely painful to walk. I have been using callus remove...

Q: Hello, first time on this site for me. I have a situation where my boyfriend got drunk for the first time with a neig...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews